Hi. I know it takes a few weeks for the full effects of the medicine to kick in. I am already kinda overweight and I honesty feel hungry a lot since I started taking it. Did anyone feel this at the beginning. Overall i feel ok with my depression (kinda). It's hard to tell this early. But the only side effect I notice is hunger. That scares me.
Hello. Simply do this: step away from the carbs. Really it is time to retrain so your weight doesn't add to the rest of what you are dealing with. So do what I do as I am on high dose prednisone, the well known hunger drug.
Eat raw veggies like carrots. Peas, whatever you like. Eat fruit. It is sweet and gives you that satisfaction. The fiber in both of these fills your tummy faster and hunger goes away. Eat four small meals per day rather three larger meals. Snacks should be the fruit or veggie routine. Whole grains, of course. treat yourself to something once a week, just don't make it a pint of ice cream. Don't buy the carbs and you won't have to look at them or grab them. If you have family members who bring in junk food, put a ban on it. That will help everyone. Lastly, see a dietician to get you aware of proper portion control. We don't gain weight from the meds. We gain weight from how we respond to the meds. This is a mental battle.
Ok, so simply put, let your new med work. Change up your diet. Get some exercise. Start enjoying life. I found that freedom in life can all be swept away in a moment as you lie there in an ICU. Please enjoy all you can every day. You can do this. You already did the hard part by asking for help from others! Go take a walk for me, would you? I sure would like to be outside once in a while. Let me know how it was. You are gonna be fine, right, learn2lovelife? Do it!
Hello LEARN2LOVELIFE. Generally people lose weight on Wellbutrin. In clinical studies almost up to 28%of users lost weight. Its not know as a wight gain drug. Its actually one of the few drugs that people either stay much the same, or end up shedding some pounds. Regards, pledge
I am on bupropion too. It's been over 2 weeks and I've noticed I'm hungry at times that I wasn't before. From everything I've read, its supposed to curb your appetite. I will keep searching for answers.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.